# SDR AALA202407169120

- Difficulty date: July 15, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N156UW
- Make and model: Airbus A321-211
- Aircraft serial: 5684
- Aircraft time: 33,218 hours, 13,755 cycles
- Engine: Cfmint CFM565B3P
- System (JASC): 7700 · Engine Indicating System
- Part: Sensor
- Condition: Out Of Rig
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW REPORTED THAT DURING DESCENT AT FL 340 TO FL300 IN OPEN DECENT GOT ECAM ENGINE 2 VANE STALL WHICH WENT AWAY APPROXIMATELY 30 SECONDS, THEN GOT ENGINE 2 STALL ECAM WHICH WENT AWAY APPROXIMATELY 5-10 SECONDS,  WENT TO MANAGED DESCENT AND NORMAL PARAMETERS FROM THERE ON. MAINTENANCE FOUND THE #2 ENGINE VARIABLE BLEED VALVE SENSOR OUT OF RIG AND ADJUSTED IT PER AMM 75-31-70. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED,
